IJPAM: Volume 64, No. 2 (2010)

DIVISIBILITY OF SUMS OF POWERS OF EVEN INTEGERS

T. Aaron Gulliver
Department of Electrical and Computer Engineering
University of Victoria
P.O. Box 3055, STN CSC, Victoria, BC, V8W 3P6, CANADA
e-mail: [email protected]


Abstract.A number of sequences based on sums of powers of integers is presented. This approach provides a simple derivation of some well known sequences, as well as the construction of many new sequences.

Received: June 1, 2010

AMS Subject Classification: 11Y55, 11B50

Key Words and Phrases: integer arrays, integer sequences

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 64
Issue: 2